# SDR ASAA2015092613267

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM ANGLE CRACKED.  MARKED & DOTTED.  BS 540, BL 0 - RBL 5. ACFT GROUNDED.  REMOVED CRACKED FLOORBEAM ANGLE IAW SRM  51-40-02. LOCATED, DRILLED, AND INSTALLED NEW FLOORBEAM ANGLE IAW SRM 51-40-02, 51-40-05, AND DWG 143A0060-51, REV D.
